# SDR FDEA201808212147

- Difficulty date: August 21, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA7795510
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1880, X=-27.5 WAS FOUND CORRODED.  THE CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. THE SEAT TRACK  WAS  REPAIRED BY A SECTIONAL REPLACEMENT FROM BS 1771 TO 1887, IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
